# SDR SWAA2024082212164

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STRINGER 16L AT FWD GALLEY AREA.   REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STRINGER 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A8180 SHEET 27 AND 28 REV. C.
